Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Twitching


  • Please log in to reply
4 replies to this topic

#1 tryinghard

tryinghard

    Advanced Member

  • Advanced Member
  • PipPipPipPip
  • 269 posts
  • Gender:Male
  • Location:Wigan, UK

Posted 24 March 2011 - 12:21 PM

Still on my 50mg dose for about 3 months now, depression more or less under control (occasional slumps and anxiety-had a massive anxiety attack last week). I notice my twitching and involuntary muscle spasms seem to be getting worse. Last week was almost a full body seizure. Had to be taken into first aid room at work to calm down

#2 Tim 52

Tim 52

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,145 posts
  • Gender:Male
  • Location:USA

Posted 24 March 2011 - 12:32 PM

tryinghard:

I wonder about the almost seizure like symptoms. Have you checked in with your doctor? I encourage you to at least give a call. It is a good thing to be at least a little assertive about these things.

Tim

goldenvelope1jr.gifInformation supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor. 


#3 Sheepwoman

Sheepwoman

    Administrative Mod/Coordinator

  • Admin Team- Mod/Administrator
  • 27,968 posts
  • Gender:Female
  • Location:Santa Rosa CA

Posted 25 March 2011 - 04:00 PM

Zoloft is not an anti-seizure med. It does sound like your tremors and involuntary muscle movements are getting worse. This can be a sign or side-effect that needs immediate attention. You should call your pdoc right away and discuss this with him.

Sheepwoman.
It is not the life I lived; but the life I leave behind. Posted Image
Sheepwoman

God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011

Everything I know, I know because I love. Leo Tolstoy War and Peace

#4 csh

csh

    Silver Member

  • Silver Member
  • PipPipPipPipPipPip
  • 699 posts
  • Gender:Female
  • Location:Sydney, Aus

Posted 26 March 2011 - 02:14 AM

Is this just something that has happened to you since you started taking zoloft?

I ask because this exact same thing happened to me when I started taking Zoloft and when I finally got in to see a psychiatrist he took me right off it. Written on the front of my file in big letters is NO SERTRALINE.

I still had minor twitches for the 8 months I was on pristiq, and it is only since switching to a tricyclic that I've finally become free of it.

My message is, if this is down to the zoloft, ask to try something else! There are loads of other meds you can try.

Good luck.

#5 tryinghard

tryinghard

    Advanced Member

  • Advanced Member
  • PipPipPipPip
  • 269 posts
  • Gender:Male
  • Location:Wigan, UK

Posted 27 March 2011 - 02:00 AM

Is this just something that has happened to you since you started taking zoloft?

I ask because this exact same thing happened to me when I started taking Zoloft and when I finally got in to see a psychiatrist he took me right off it. Written on the front of my file in big letters is NO SERTRALINE.

I still had minor twitches for the 8 months I was on pristiq, and it is only since switching to a tricyclic that I've finally become free of it.

My message is, if this is down to the zoloft, ask to try something else! There are loads of other meds you can try.

Good luck.


Seems to have largely died off now. I will see how it goes, I am getting too many other benefits off sertraline so would prefer to stay on it at the moment. Will mention it at my meds review in a few weeks




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users